# SDR FDEA200910283699

- Difficulty date: October 28, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148N3123
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 4L BETWEEN STA 1862 AND STA 1885 CORRODED.  EVALUATE AND RECTIFY.  STR 4L BETWEEN STA 1862 AND STA 1885, CORROSION ON STR FOUND OUT OF LIMITS IAW SRM 53-00-03 DETAIL II, FIG. 101 REV. 98, ORIGINAL MATERIAL   THICKNESS IS 0.050" AND REMAINING MATERIAL IS 0.022".  NEW STR FABRICATED IAW DWG NR 148N3123, SHT 1 REV A  AND PL REV A.   STR REPLACED IAW SRM 51-40-02 REV 98.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
